Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I will start accutane in about 3 weeks, and I went to www.ragforum.com and I am really scared of taking accutane.

do you think i should tell my derm to give me other things, or no i should go ahead and take accutane???

Share this post


Link to post
Share on other sites

I go to that site all the time and I am on Accutane. You see, with medications, if even ONE person suffers an adverse side-effect, they have to document it and while also labeling. The people from that site represent 20-30 of millions that take it. Sure, some of that bad stuff could happen but for all they know, it could be because they did something else in coordination while taking accutane. They claim that they are having all of these side-effects 10 years later after being on the drug. The symtoms they detail can happen to you if you are not on accutane. So, what happens is two people have the same condition, both take accutane and automatically claim it was the drugs fault.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×